On a nonmajorizable method for choosing a confidence region for one type of specified function
Doklady Akademii Nauk, Tome 210 (1973) no. 1, pp. 18-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_1_a2,
author = {A. S. Kronrod},
title = {On a nonmajorizable method for choosing a confidence region for one type of specified function},
journal = {Doklady Akademii Nauk},
pages = {18--19},
year = {1973},
volume = {210},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_1_a2/}
}
A. S. Kronrod. On a nonmajorizable method for choosing a confidence region for one type of specified function. Doklady Akademii Nauk, Tome 210 (1973) no. 1, pp. 18-19. http://geodesic.mathdoc.fr/item/DAN_1973_210_1_a2/